# SDR AMWA83962BC

- Difficulty date: April 14, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N159YV
- Make and model: Beech 1900D
- Aircraft serial: UE159
- Aircraft time: 18,847 hours, 28,911 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 077768
- Condition: Discharged
- Location: Zone 600
- Part time: 18,786 hours, 28,823 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUN CAME ON IN FLT (ILLUM FOR 2-3 MIN THEN EXTINGUISHED) CAME ON AGAIN AND EXTINGUISHED AGAIN A FEW MINUTES LATER, ABNORMAL CKLIST ACCOMP BOTH TIMES (PROP AND W/S DEICE ON).  THIS BATTERY CHARGE LIGHT ILLUM IS CONSIDERED A NUISANCE WARNING, CAUSING SERIOUS DISTRACTION TO THE PILOTS.  REMOVED AND REPLACED BATTERY.
